University of Hertfordshire

From the same journal

By the same authors

Representations of twisted Yangians of types B, C, D: II

Research output: Contribution to journalArticle

Documents

  • 1708.00968v1

    Accepted author manuscript, 597 KB, PDF document

View graph of relations
Original languageEnglish
Pages (from-to)1015-1066
Number of pages52
JournalTransformation Groups
Volume24
Issue4
Early online date23 Feb 2019
DOIs
Publication statusPublished - 1 Dec 2019

Abstract

We continue the study of finite-dimensional irreducible representations of twisted Yangians associated to symmetric pairs of types B, C and D, with focus on those of types BI, CII and DI. After establishing that, for all twisted Yangians of these types, the highest weight of such a module necessarily satisfies a certain set of relations, we classify the finite-dimensional irreducible representations of twisted Yangians for the pairs $(\mathfrak{so}_N,\mathfrak{so}_{N-2} \oplus \mathfrak{so}_2)$ and $(\mathfrak{so}_{2n+1},\mathfrak{so}_{2n})$.

Notes

52 pages

ID: 15524638